# SDR UIE2008F00042

- Difficulty date: September 14, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER SECTION UPPER SKIN PANEL AT REAR SPAR LBL 100.0, LBL 108.65 CORROSION. REPAIRED IAW MFG SERVICE REQUEST 1-957658161 APPROVED BY FORM 8100-9 DATED 9 SEPT 2008, DETAILS OF WORK KEPT AT EO-4752A462. (K)
